Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Spots on forehead broke after applying dettol, have dark marks. Applied sudocrem. Any other medication ?

Hi, I had a brake out in spots on my forehead , which i dont normally get so being stupid i put dettol on it thinking it might get rid of them, but then i relised i didnt dilute it. Then my forehead came out with dark marks but it didnt sting me so i hadnt relised that i had given myself a chemical burn until the next day when they had blisted over and then the skin from the blisters started to peel off, so i started to put sudocrem on my forehead which says it treats minor burns and stuff and my forehead seems to be getting better and the dark marks quickly went that day. So I was just wondering if you might know when the skin on my forehead might start to go back to normal and if i should carry on using sudocrem on it or stop. Thankyou
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello. thanks for posting your query.

You could stop applying the sudocream now. What you need to apply for 2 weeks is cortisone cream twice a day. After 2 weeks you can apply glycolic acid cream at night daily for a month. I have recommended this treatment as the cortisone cream will take care of any inflammation caused by reaction by dettol. after the inflammation subsided glycolic acid will take care of the dark marks. If you let it alone it may take a few weeks for the dark marks to fade.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor